MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH; TOURNIQUET, PNEUMATIC
Catalog Number 5921-034-135NS
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 68 events were reported for this quarter.Product return status: 6 devices were not available for evaluation.62 device investigation types have not yet been determined.Additional information: 68 devices were labeled for single-use.68 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 68 malfunction events in which the device reportedly had a decrease in pressure.3 events had no patient involvement; no patient impact.65 events had patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 68 previously reported events are included in this follow-up record.Product return status: 2 devices were received.8 devices were not available for evaluation.58 device investigation types have not yet been determined.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 68 previously reported events are included in this follow-up record.Product return status 6 devices were received.57 devices were not available for evaluation.5 devices were evaluated based on historical data analysis.
 
Event or Problem Description

Brand Name
COLOR CUFF NON-STERILE DISPOSABLE TOURNIQUET CUFF 34.0 INCH X 4.0 INCH
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16500404
Report Number3015967359-2023-00520
Device Sequence Number11588611
Product Code KCY
UDI-Device Identifier37613327606172
UDI-Public37613327606172
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized68
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5921-034-135NS
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer02/22/2023
02/22/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/10/2023
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3228500
Patient Sequence Number1
Patient SexUnknown